No Cover Image

Journal article 854 views

Stability in Terms of Two Measures for Stochastic Differential Equations with Markovian Switching

Chenggui Yuan Orcid Logo

Stochastic Analysis and Applications, Volume: 23, Issue: 6, Pages: 1259 - 1276

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1080/07362990500292742

Published in: Stochastic Analysis and Applications
Published: 2005
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 6
Start Page: 1259
End Page: 1276